# SDR SWAA2025091097106

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT.  REPLACED ANGLE LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A7505 SHEET 124 REV- .
